Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 88, NWS Philadelphia/Mount Holly

October 7, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 7, 2016, 3:37 PM EDT. It took effect at Oct 8, 2016, 8:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2016, 3:37 PM EDT (19:37 UTC)
In effect from
Oct 8, 2016, 8:00 AM EDT
Expired
Oct 8, 2016, 3:37 PM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

470 
WHUS71 KPHI 071937
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 PM EDT FRI OCT 7 2016


ANZ452>455-080900-
/O.CAN.KPHI.SW.Y.0015.000000T0000Z-161008T1000Z/
/O.NEW.KPHI.SC.Y.0088.161008T1200Z-161009T1000Z/
/O.NEW.KPHI.GL.A.0023.161009T1000Z-161009T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
337 PM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 6 AM EDT
SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 6 AM
EDT SUNDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

* SEAS...4 TO 7 FEET SATURDAY AND SATURDAY NIGHT...BUILDING AS
  HIGH AS 9 FEET ON SUNDAY.

* WINDS...NORTHEASTERLY 10 TO 20 KT WITH GUSTS TO 30 KT SATURDAY
  NIGHT. ON SUNDAY WINDS WILL BE NORTHEASTERLY 15 TO 25 KT WITH
  GUSTS UP TO 35 KT.

* LOCATION...THE DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS.

* TIMING...SEAS WILL BUILD ABOVE 5 FEET TOMORROW. WINDS ARE
  EXPECTED TO INCREASE BEHIND A COLD FRONT TOMORROW NIGHT. THE
  STRONGEST WINDS ARE EXPECTED ON SUNDAY. SMALL CRAFT ADVISORY
  CONDITIONS MAY LINGER INTO EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ450-451-080900-
/O.NEW.KPHI.SC.Y.0088.161008T1200Z-161009T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
337 PM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 6 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 6 AM
EDT SUNDAY.

* LOCATION...NORTHERN NEW JERSEY COASTAL WATERS.

* WINDS...EASTERLY AROUND 10 KT THROUGH THE DAY
  SATURDAY...BECOMING NORTHEASTERLY 10 TO 20 KT WITH GUSTS UP TO
  30 KT SATURDAY NIGHT.

* SEAS...3 TO 5 FEET.

* TIMING...SEAS WILL BEGIN TO BUILD NEAR OR ABOVE 5 FEET BY
  TOMORROW MORNING. THE STRONGEST WINDS ARE EXPECTED SATURDAY
  NIGHT. SMALL CRAFT ADVISORY CONDITIONS MAY LINGER AS LATE AS
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SFJ
2 follow-up statements
105 
WHUS71 KPHI 080738
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 AM EDT SAT OCT 8 2016

ANZ452>455-082100-
/O.CON.KPHI.SC.Y.0088.161008T1200Z-161009T1000Z/
/O.UPG.KPHI.GL.A.0023.161009T1000Z-161009T2200Z/
/O.NEW.KPHI.GL.W.0032.161009T1000Z-161010T0000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 AM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 AM EDT SUNDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...EAST TO NORTHEAST AROUND 10 KNOTS TODAY, THEN 10 TO 20
  KNOTS WITH GUSTS TO AROUND 25 KNOTS TONIGHT, THEN NORTHEAST 15
  TO 25 KNOTS WITH GUSTS UP TO 40 KNOTS SUNDAY AND SUNDAY EVENING.

* SEAS...3 TO 5 FEET TODAY, BUILDING TO 5 TO 7 FEET TONIGHT, THEN
  7 TO 11 FEET SUNDAY AND SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ451-082100-
/O.CON.KPHI.SC.Y.0088.161008T1200Z-161009T1000Z/
/O.NEW.KPHI.GL.W.0032.161009T1000Z-161010T0000Z/
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
338 AM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 AM EDT SUNDAY...
...GALE WARNING IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY.

* WINDS...EAST TO NORTHEAST AROUND 10 KNOTS TODAY, THEN 10 TO 20
  KNOTS WITH GUSTS TO AROUND 25 KNOTS TONIGHT, THEN NORTHEAST 15
  TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS SUNDAY AND SUNDAY
  EVENING.

* SEAS...3 TO 5 FEET TODAY, BUILDING TO 5 TO 7 FEET TONIGHT, THEN
  7 TO 11 FEET SUNDAY AND SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-082100-
/O.EXB.KPHI.SC.Y.0088.161009T1000Z-161009T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
338 AM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT SUNDAY.

* SEAS...2 TO 4 FEET, WITH THE HIGHEST SEAS DURING SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-082100-
/O.EXT.KPHI.SC.Y.0088.161008T1200Z-161010T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
338 AM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
8 PM EDT SUNDAY...

* WINDS...EAST TO NORTHEAST AROUND 10 KNOTS TODAY, THEN INCREASING
  TO 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS TONIGHT, THEN
  NORTHEAST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS SUNDAY AND
  SUNDAY EVENING.

* SEAS...3 TO 5 FEET, BUILDING TO 6 TO 9 FEET TONIGHT THROUGH
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
244 
WHUS71 KPHI 081937
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 PM EDT SAT OCT 8 2016


ANZ451>455-090845-
/O.CAN.KPHI.SC.Y.0088.000000T0000Z-161009T1000Z/
/O.EXT.KPHI.GL.W.0032.161009T1000Z-161010T1000Z/
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
337 PM EDT SAT OCT 8 2016

...GALE WARNING NOW IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT
MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

* WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT, HIGHEST IN THE
  AFTERNOON AND EVENING ON SUNDAY. 

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ450-090845-
/O.UPG.KPHI.SC.Y.0088.000000T0000Z-161010T0000Z/
/O.EXB.KPHI.GL.W.0032.161009T1000Z-161010T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
337 PM EDT SAT OCT 8 2016

...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT HIGHEST IN THE
  AFTERNOON AND EVENING ON SUNDAY.

* SEAS...6 TO 9 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-090845-
/O.UPG.KPHI.SC.Y.0088.161009T1000Z-161009T2200Z/
/O.EXB.KPHI.GL.W.0032.161009T1000Z-161009T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
337 PM EDT SAT OCT 8 2016

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 35 KT HIGHEST IN THE
  AFTERNOON AND EVENING ON SUNDAY.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 3:37 PM EDT, 0 minutes earlier.

Area forecast discussion, Oct 7, 3:37 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
337 PM EDT Fri Oct 7 2016

.SYNOPSIS...

High pressure will continue to slowly move off the New England
coastline tonight. Hurricane Matthew will continue to parallel the
southeast coast as a cold frontal boundary approaches our region
from the west tomorrow. This front will move through the region
tomorrow night into Sunday. Another area of high pressure will build
southeast into the region during the early part of next week with a
cold frontal boundary moving through the region during the middle or
later part of next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

The surface high will shift further off shore, lessening its
influence on our region. To our west, the low over south central
Canada and its associated cold front will continue to slide east.
While the front will not come close to our region overnight, we
should see increasing clouds in our region ahead of it.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...

Surface cold front and associated upper level trough move closer to
our region, though will likely still stay just west of our region
through the day time hours. The combination of these features
interacting with moisture feeding into Hurricane Matthew (which
should be moving up the coast of the Carolinas through the day),
could result in an axis of heavier precip out ahead of the front.
Where exactly this will set up or even if it will make it as far
north of our region is dependent on the speed of the front and the
exact path of Matthew. As far north as we will be from Matthew, even
enhanced precip amounts through the day will probably still be less
than an inch, which shouldn't cause any flooding issues unless this
axis develops and stays over the portions of Delmarva that had heavy
rain last week (primarily Sussex Co DE). If that happens, there
could be some localized poor drainage flooding.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...

Saturday night and Sunday:

Hurricane Matthew will likely be tracking along the Carolina
coastline. Please refer to the NHC for the latest updates. Some
moisture from Matthew will likely be sent northward into our
region ahead of a cold front and lead to a general chance of
scattered showers lasting through tomorrow night from
Philadelphia and points north and west.

However, for areas further south and east including Delmarva and
coastal New Jersey, an expansive rain shield will be well northwest
of Matthew. Ensemble guidance and the operational 12z
GFS/UKMET/ECMWF have trended the rain shield further northwest
over the past couple of model cycles. This brings a period of
steady rain to a good portion of this region late Saturday night
and Sunday morning. Also, this increases the QPF from just the
general 1/4th inch or less with the front, potentially up to an
inch along the coast. An exact cutoff point of the rain shield is
uncertain but the front will keep the majority of the heavier rain
offshore.

Behind the front bufkit analysis shows the potentially for some
northerly wind gusts around 25 mph, with northerly winds around 15
mph on Sunday. Clouds will be slower to clear out across eastern
portions of the region throughout the day as well. Low
temperatures will likely be kept a couple of degrees warmer than
MET/MAV guidance south and east of Philadelphia tomorrow night.
This guidance should be more representative at face value with
highs Sunday.

Sunday night through Friday:

High pressure will build southeastward
into the region by Tuesday. Then move east of the region on
Wednesday. Winds will decrease with any clouds exiting early
Sunday night.

Another cold front then is likely to move into the region around Thursday.
This cold front looks rather weak and diffuse so did not add much
to the forecast besides some scattered clouds. Conditions will be
primed for radiational cooling particularly Monday and Tuesday
mornings. Lowered overnight lows a little more than what ensemble
guidance would indicate, this brings lows into the upper 30's for
the Poconos, Lehigh Valley and into Northwest NJ. As a result,
patchy frost remains in the forecast for these spots. Winds still
may prevent frost formation Monday morning, so Tuesday looks to be
the highest chance this week. The large diurnal swing should
extend to high temperatures likely averaging a few degrees warmer
than the ensemble guidance as well with plenty of sunshine in
place and an overall warm pattern continuing(60's/70's for highs).

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Mostly VFR conditions are expected through 06Z. A narrow band of
persistent low clouds may result in KACY for the next few hours, but
those should eventually dissipate. After 06Z, expect mid level
clouds to roll in and ceilings should start to lower across the
western part of the region (including KABE and KRDG).

Expect low and mid level clouds to persist through the day tomorrow,
with some temporary IFR conditions with heavier showers. At this
point the highest risk for showers and lower conditions looks to be
after 18Z.

Winds will generally be easterly, southeasterly, or northeasterly
through the TAF period but are expected to remain below 10 kt.

OUTLOOK...

Saturday night through Sunday: Some MVFR ceilings and visibilities
likely Saturday night with rain, may last into Sunday for KMIV
and KACY. Northerly winds Sunday from 10-15 knots with gusts
around 25 knots.

Sunday night through Wednesday: VFR, winds generally 10 knots or
less, northerly through Monday then more variable.

&&

.MARINE...

Seas have not increased much through the day today, but SCA
conditions are expected to develop by tomorrow morning on the
coastal waters. Through the day tomorrow, winds are expected to stay
below 25 kt, but seas will be building above 5ft starting tomorrow
morning.

OUTLOOK...

Seas are modeled to range from five to eight feet through at
least Tuesday. Winds will be strongest on Sunday with bufkit
analysis showing the likelihood for 30-35 knot wind gusts late
Saturday night through Sunday night. The GFS operational is most
aggressive with gusts near 40 knots that could potentially mix
down to the surface in the southern ocean waters. However, the NAM
and GEFS guidance are less aggressive. The GEFS has gale
probabilities of around 30% for the southern ocean waters,
coupled with the ECMWF 925 mb winds being close to 35 knots. This
leads us to have moderate confidence for gale force gusts around
35 knots in the ocean waters from Atlantic city and points south,
gale watch issued from 10Z Sunday- 23z Sunday. Winds would
gradually decrease Sunday night and Monday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from Sunday morning through Sunday afternoon for
     ANZ452>455.
     Small Craft Advisory from 8 AM Saturday to 6 AM EDT Sunday for
     ANZ450>455.

&&

Synopsis...Gaines
Near Term...Johnson
Short Term...Johnson
Long Term...Gaines
Aviation...Gaines/Johnson
Marine...Gaines/Johnson
Hazardous weather outlook, Oct 7, 3:19 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EDT FRI OCT 7 2016

DEZ001-MDZ008-012-NJZ008>010-012>022-025>027-PAZ070-071-101>106-
081930-
NEW CASTLE-CECIL-KENT MD-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
319 PM EDT FRI OCT 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452>455-081930-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
319 PM EDT FRI OCT 7 2016

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450-451-081930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
319 PM EDT FRI OCT 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF GALE FORCE WIND GUSTS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ054-055-060>062-081930-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
319 PM EDT FRI OCT 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PATCHY FROST IS POSSIBILE OVERNIGHT SUNDAY AND PARTICULARLY MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ015-019-020-NJZ023-024-081930-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-
319 PM EDT FRI OCT 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOCALLY HEAVY RAINFALL IS POSSIBILE SATURDAY AND SATURDAY NIGHT
WHICH MAY LEAD TO POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 3:37 PM EDTGale WatchPHI12 hr

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.